Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A logarithmic Sobolev inequality on the real line
HTML articles powered by AMS MathViewer

by J. Michael Pearson PDF
Proc. Amer. Math. Soc. 125 (1997), 3339-3345 Request permission

Abstract:

A new logarithmic Sobolev inequality for the real line is obtained. The inequality is obtained by applying a differentiation argument to a sharp Sobolev inequality due to Nagy, and is $L^p$ rather that $L^2$ in structure.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A99, 46E35
  • Retrieve articles in all journals with MSC (1991): 42A99, 46E35
Additional Information
  • J. Michael Pearson
  • Affiliation: Department of Mathematics and Statistics, Mississippi State University, Mississippi State, Mississippi 39762
  • Email: pearson@math.msstate.edu
  • Received by editor(s): March 19, 1996
  • Received by editor(s) in revised form: June 14, 1996
  • Communicated by: Christopher D. Sogge
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 3339-3345
  • MSC (1991): Primary 42A99; Secondary 46E35
  • DOI: https://doi.org/10.1090/S0002-9939-97-03979-8
  • MathSciNet review: 1402883